# SDR USAA2011020190467

- Difficulty date: January 23, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 56,935 hours, 33,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CDFI - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 500F BETWEEN S20R TO S21R.  REPLACED DOUBLER ON FUSELAGE FRAME AT BS 500F BETWEEN S20R TO S21R IAW B737 SRM 53-00-07 REPAIR 17.
